Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 3

Distances between random orthogonal matrices and independent normals
Tiefeng Jiang and Yutao Ma.
Trans. Amer. Math. Soc. 372 (2019), 1509-1553
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976569
A metrizable topology on the contracting boundary of a group
Christopher H. Cashen and John M. Mackay.
Trans. Amer. Math. Soc. 372 (2019), 1555-1600
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976570
Cohen–Macaulayness and canonical module of residual intersections
Marc Chardin, José Naéliton and Quang Hoa Tran.
Trans. Amer. Math. Soc. 372 (2019), 1601-1630
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976571
On cototality and the skip operator in the enumeration degrees
Uri Andrews, Hristo A. Ganchev, Rutger Kuyper, Steffen Lempp, Joseph S. Miller, Alexandra A. Soskova and Mariya I. Soskova.
Trans. Amer. Math. Soc. 372 (2019), 1631-1670
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976572
Transverse Surgery on Knots in Contact 3-Manifolds
James Conway.
Trans. Amer. Math. Soc. 372 (2019), 1671-1707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976573
Expected volumes of Gaussian polytopes, external angles, and multiple order statistics
Zakhar Kabluchko and Dmitry Zaporozhets.
Trans. Amer. Math. Soc. 372 (2019), 1709-1733
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976574
Uniform symbolic topologies in abelian extensions
Craig Huneke and Daniel Katz.
Trans. Amer. Math. Soc. 372 (2019), 1735-1750
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976575
Propagation dynamics of a time periodic and delayed reaction-diffusion model without quasi-monotonicity
Liang Zhang, Zhi-Cheng Wang and Xiao-Qiang Zhao.
Trans. Amer. Math. Soc. 372 (2019), 1751-1782
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976576
aCM sheaves on the double plane
E. Ballico, S. Huh, F. Malaspina and J. Pons-Llopis.
Trans. Amer. Math. Soc. 372 (2019), 1783-1816
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976577
Sums of two homogeneous Cantor sets
Yuki Takahashi.
Trans. Amer. Math. Soc. 372 (2019), 1817-1832
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976578
Symplectic models for unitary groups
Sarah Dijols and Dipendra Prasad.
Trans. Amer. Math. Soc. 372 (2019), 1833-1866
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976579
On Artin’s conjecture: Linear slices of diagonal hypersurfaces
Jörg Brüdern and Olivier Robert.
Trans. Amer. Math. Soc. 372 (2019), 1867-1911
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976580
Finite dimensional invariant KAM tori for tame vector fields
Livia Corsi, Roberto Feola and Michela Procesi.
Trans. Amer. Math. Soc. 372 (2019), 1913-1983
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976581
Cartan subalgebras in C*-algebras. Existence and uniqueness
Xin Li and Jean Renault.
Trans. Amer. Math. Soc. 372 (2019), 1985-2010
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976582
Automorphism groups of finite topological rank
Itay Kaplan and Pierre Simon.
Trans. Amer. Math. Soc. 372 (2019), 2011-2043
Abstract, references and article information
Full-text PDF
MathSciNet review: 3976583
Inner functions and zero sets for $ℓ^{p}_{A}$
Raymond Cheng, Javad Mashreghi and William T. Ross.
Trans. Amer. Math. Soc. 372 (2019), 2045-2072
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976584
Lattice points counting and bounds on periods of Maass forms
Andre Reznikov and Feng Su.
Trans. Amer. Math. Soc. 372 (2019), 2073-2102
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976585
An obstacle problem arising in large exponent limit of power mean curvature flow equation
Qing Liu and Naoki Yamada.
Trans. Amer. Math. Soc. 372 (2019), 2103-2141
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976586
Higher order Turán inequalities for the partition function
William Y. C. Chen, Dennis X. Q. Jia and Larry X. W. Wang.
Trans. Amer. Math. Soc. 372 (2019), 2143-2165
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976587
Normalized solutions to the mixed dispersion nonlinear Schrödinger equation in the mass critical and supercritical regime
Denis Bonheure, Jean-Baptiste Casteras, Tianxiang Gou and Louis Jeanjean.
Trans. Amer. Math. Soc. 372 (2019), 2167-2212
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976588
The spectral symmetry of weakly irreducible nonnegative tensors and connected hypergraphs
Yi-Zheng Fan, Tao Huang, Yan-Hong Bao, Chen-Lu Zhuan-Sun and Ya-Ping Li.
Trans. Amer. Math. Soc. 372 (2019), 2213-2233
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976589
Self-improvement of pointwise Hardy inequality
Sylvester Eriksson-Bique and Antti V. Vähäkangas.
Trans. Amer. Math. Soc. 372 (2019), 2235-2250
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976590
Corrigendum to “Paramodular abelian varieties of odd conductor"
Armand Brumer and Kenneth Kramer.
Trans. Amer. Math. Soc. 372 (2019), 2251-2254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3976591